# SDR DL73K002050

- Difficulty date: October 18, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N302DL
- Make and model: Boeing 737232
- Aircraft serial: 23047
- Aircraft time: 48,584 hours, 39,188 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Part number: 65C370537
- Part serial: 1479AC
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ON T/O ROLL 125 KNOTS FELT A UNCOMMANDED YAW TO THE RIGHT, FELT LIKE SOMEONE KICKED THE RUDDER PEDAL.  REPLACED RUDDER PCU PER M/M.
